I had radiasse injections done in to my cheek bones 2 months a go and iv been having horrible head ache to a point that i have seen ent dr and neurologist and they took a ct of the brain and sinus and everything came back normal they put me on migraine medication and nothing seems to be working and im suffering from all these pain they dont know what causing it and why any pain killer doesn't work either could the radiasse have to do anything with my head aches and if so how long is gonna last?
Headaches After Radiasse Injections
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Headaches from Radiesse?
Hi Manhasset. We have not seen any long term association between Radiesse injections and migraine headaches. That does not mean there is not a potential relation, but it is also not something that was reported in previous studies of Radiesse (at least in the company trials).
You should report this to your injector and ask that it also be reported through him/her to the manufacturer as that is the only way that issues like these can be tracked.
In such conditions ask your injector doctor to contact the manufacturer and see if such complaints has been reported and what is the cause and treatment.
A full work-up for headache must be initiated by your neurologist to rule out any and every possible cause.
If radiesse is a possible culpret then the only nerve that may cause such problems is
1: infraorbital nerve
2: the zygomatico-temporal nerve
If this headach is along the distribution of the zygomatico temporal nerve then recommend consultation with
Dr. B. Guyuron the chairman of the plastic surgery department at Case Western Reserve University.
He has worked with nerve triggers for headaches
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.